# SDR R61A201911251332

- Difficulty date: November 2, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** ELPU #2 FAILED EMERGENCY LIGHTS FUNCTIONAL CHECK. EIPU #2 REPLACED IAW AMM 33-50-01-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
